# SDR AUS20030430

- Difficulty date: April 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EYP138
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RH ENGINE NR 4 AND NR 6 CYLINDERS EXTENSIVELY HEAT DAMAGED. SUSPECT EXHAUST HAD SEPARATED FROM CYLINDER.
